nice to hear from you again Roland

October 10, 2010 at 10:00 pm

guess that makes two x’s for the prednisone–im coming off it too–down from 50 to 20 right now. made me lose wt., irritible, weakness. Are you going to continue with the ivig and the cancer drugs at the same time? Have you already tried PE ? my neuro said pe would be the nextstep after ivig. I previously had only been getting ivig every 12 weeks we are increasing it to every 6 weeks starting this coming week—i hope that does the trick–I am so ready to get my life back!!! Keep me posted on the new medication-after 6 sessions of ivig every 6 weeks i may be right there with you–i have told my dr to PLEASE step up the treatment—get aggressive do whatever it takes to make this go away—waiting and wondering for these things to work is the worst! Best of luck with your new treatment plan i hope it works—every success story here is hope for all 🙂